# SDR 2002FA0000124

- Difficulty date: December 19, 2001
- Submitted: January 17, 2002
- Operation: General aviation
- Aircraft: N833QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258433
- Engine: Garrtt TFE7315BR
- Engine time: 1,366 hours, 1,005 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DURING CLIMB AT FL240, PILOTS NOTICED "BURNING" SMELL FOLLOWED BY A HUMMING SOUND FROM THE LEFT-HAND SIDE OF AIRCRAFT. PILOT ELECTED TO SHUTDOWN ENGINE.
